Arkiv för Matematik

  • Ark. Mat.
  • Volume 5, Number 3-4 (1964), 271-279.

On the propagation of analyticity of solutions of differential equations with constant coefficients

Jan Boman

Full-text: Open access

Article information

Source
Ark. Mat., Volume 5, Number 3-4 (1964), 271-279.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893447

Digital Object Identifier
doi:10.1007/BF02591127

Mathematical Reviews number (MathSciNet)
MR164262

Zentralblatt MATH identifier
0144.34602

Rights
1965 © Swets & Zeitlinger B.V.

Citation

Boman, Jan. On the propagation of analyticity of solutions of differential equations with constant coefficients. Ark. Mat. 5 (1964), no. 3-4, 271--279. doi:10.1007/BF02591127. https://projecteuclid.org/euclid.afm/1485893447


Export citation

References

  • Agranovič, M. S., Partial differential equations with constant coefficients. Uspehi Mat. Nauk 16, No. 2, 27–94 (1961) (Russian; English translation in Russian Mathematical Surveys)
  • Boman, J., On the intersection of classes of infinitely differentiable functions. Ark. Mat. 5, 301–309 (1964).
  • Ehrenpreis, L., Solution of some problems of division. IV. Invertible and elliptic operators. Amer. J. Math. 82, 522–588 (1960).
  • Hörmander, L., Linear partial differential operators. Springer-Verlag, Berlin 1963.
  • John, F., Continuous dependence on data for solutions of partial differential equations with prescribed bound. Comm. Pure Appl. Math. 13, 551–585 (1960).
  • Malgrange, B., Sur la propagation de la réglarité des solutions des équations à coefficients constants. Bull. Math. Soc. Sci. Math. Phys. R. P. Roumaine 3 (53), 433–440 (1959).
  • Nirenberg, L., Uniqueness in Cauchy problems for differential equations with constant leading coefficients. Comm. Pure Appl. Math. 10, 89–105 (1957).
  • Paley, R. E. A. C. and Wiener, N., Fourier transforms in the complex domain. Amer. Math. Soc. Coll. Publ. 19 (1934).